Skip to content

The Single Server Queue in Heavy Traffic.

Kingman, J. F. C. (1961). The Single Server Queue in Heavy Traffic. Mathematical Proceedings of the Cambridge Philosophical Society, 57(4), 902-904.

Type
Journal article
Intellectual base
Primary research
Year
1961
Volume
57
Issue
4
Pages
902-904
DOI
10.1017/s0305004100036094
DOI registrant
Cambridge University Press
Link
https://doi.org/10.1017/S0305004100036094
Cited from
chemistry_materials, computer_science, operations_research

Cited by

11 citations across 11 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 11 citations of this work carries a recorded support check.

Was it audited? Yes. A second, independent pass read the citation against the article text and recorded a verdict.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:ea99465f95a1 · see in the full table